Login
|
New Account
ITA
ENG
SIMPLE SOLUTION TO DECREASE ANGULAR-DISPERSION IN OFF-RESONANCE EXPERIMENTS
Authors
DESVAUX H
GOLDMAN M
Citation
H. Desvaux et M. Goldman, SIMPLE SOLUTION TO DECREASE ANGULAR-DISPERSION IN OFF-RESONANCE EXPERIMENTS, Journal of magnetic resonance. Series B, 110(2), 1996, pp. 198-201
Citations number
13
Categorie Soggetti
Physics, Atomic, Molecular & Chemical
Journal title
Journal of magnetic resonance. Series B
→
ACNP
ISSN journal
10641866
Volume
110
Issue
2
Year of publication
1996
Pages
198 - 201
Database
ISI
SICI code
1064-1866(1996)110:2<198:SSTDAI>2.0.ZU;2-W